# SDR IXXA20160517032

- Difficulty date: April 29, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 77,815 hours, 23,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T80041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 642, STRINGER 32R, DOOR SILL CHORD CORRODED.  BLENDED CORROSION ON DOOR SILL CHORD IAW SRM 53-00-15.  REPAIRED LOWER SILL OUTER CHORD IAW SRM 51-70-12.
